| Model Number |
24950GLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/07/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor reader was so hot, the patient could not place it against the skin.Troubleshooting steps were taken to no avail.The monitor is being returned and replaced.No patient complications have been reported as a result of this event.